Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

The Chronology of PI

Herman C. Schepler
Mathematics Magazine
Vol. 23, No. 3 (Jan. - Feb., 1950), pp. 165-170
DOI: 10.2307/3029284
Stable URL: http://www.jstor.org/stable/3029284
Page Count: 6
  • Read Online (Free)
  • Download ($16.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
The Chronology of PI
Preview not available

Page Thumbnails

  • Thumbnail: Page 
165
    165
  • Thumbnail: Page 
166
    166
  • Thumbnail: Page 
167
    167
  • Thumbnail: Page 
168
    168
  • Thumbnail: Page 
169
    169
  • Thumbnail: Page 
170
    170